MAUDE Adverse Event Report: BECTON DICKINSON KIT PERISAFE 18GA 3-1/2IN WEISS; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON KIT PERISAFE 18GA 3-1/2IN WEISS; ANESTHESIA CONDUCTION KIT
Catalog Number 400273
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
When using epidural kit no 400273, a piece of the epidural catheter was left in the patient.We no longer have the pack.Additional information: there is no impact on the patient just now, the did a lot of extra examinations and test but so far, they can¿t find any damage.There are no sample to be collected and no pictures of the product available.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
No samples or photos received for investigation.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.The catheter complies with inspection requirements and were found in accordance with bd specifications.Potential root cause can be directed to possible handling issues.As per complaint additional information provided by the customer ¿catheter was withdrawn through the epidural needle¿.As it is explained in the instructions for use, this practice may increase the risk of catheter damage and therefore it is not recommended.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedure.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Follow up mdr for correction, annex f code updated.
 
Event or Problem Description
No additional information.

Brand Name
KIT PERISAFE 18GA 3-1/2IN WEISS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19771454
Report Number2618282-2024-00086
Device Sequence Number18170433
Product Code CAZ
UDI-Device Identifier00382904002732
UDI-Public(01)00382904002732
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number400273
Device Lot Number3055650
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer07/26/2024
08/07/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date07/26/2024
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown